# SDR YENA20100627090

- Difficulty date: June 27, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 35,220 hours, 12,568 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Damaged
- Location: Hyd System
- Part time: 457 hours, 159 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 49 JFK-PBI, CREW DECLARED EMERGENCY LANDING DUE HYD Y ENG 2 PUMP LOW PRESS.  THE A/C LOST IT'S YELLOW SYSTEM HYDRAULICS.  TECHNICIAN FOUND SHUT OFF VALVE EXTRUDED O-RING AT UNION.  REMOVED AND REPLACED O-RING.  OPS CHECK NORMAL.
